# SDR SWAA2022022858355

- Difficulty date: December 18, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 50,097 hours, 29,419 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FITTING WITH SEAL CRACKED; R/H WING FIXED TRAILING EDGE PANEL. / REMOVED AND REPLACED REF SRM 51-40-02.
